Eine Verallgemeinerung des Jordan-Hölderschen Satzes.

A. Kurosch

Mathematische Annalen (1935)

  • Volume: 111, page 13-18
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kurosch, A.. "Eine Verallgemeinerung des Jordan-Hölderschen Satzes.." Mathematische Annalen 111 (1935): 13-18. <http://eudml.org/doc/159754>.

author = {Kurosch, A.},
journal = {Mathematische Annalen},
pages = {13-18},
title = {Eine Verallgemeinerung des Jordan-Hölderschen Satzes.},
url = {http://eudml.org/doc/159754},
volume = {111},
year = {1935},

AU - Kurosch, A.
TI - Eine Verallgemeinerung des Jordan-Hölderschen Satzes.
JO - Mathematische Annalen
PY - 1935
VL - 111
SP - 13
EP - 18
UR - http://eudml.org/doc/159754
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.